RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 175–177 (Mi umn9280)  

Mathematical Events

Oleg Georgievich Smolyanov (on his 70th birthday)

V. I. Bogachev, V. S. Vladimirov, I. V. Volovich, B. S. Kashin, A. I. Kirillov, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. V. Uglanov, A. Yu. Khrennikov, A. M. Chebotarev, E. T. Shavgulidze


DOI: https://doi.org/10.4213/rm9280

Full text: PDF file (182 kB)

English version:
Russian Mathematical Surveys, 2009, 64:1, 183–185

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: V. I. Bogachev, V. S. Vladimirov, I. V. Volovich, B. S. Kashin, A. I. Kirillov, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. V. Uglanov, A. Yu. Khrennikov, A. M. Chebotarev, E. T. Shavgulidze, “Oleg Georgievich Smolyanov (on his 70th birthday)”, Uspekhi Mat. Nauk, 64:1(385) (2009), 175–177; Russian Math. Surveys, 64:1 (2009), 183–185

Citation in format AMSBIB
\Bibitem{BogVlaVol09}
\by V.~I.~Bogachev, V.~S.~Vladimirov, I.~V.~Volovich, B.~S.~Kashin, A.~I.~Kirillov, V.~V.~Kozlov, V.~P.~Maslov, V.~A.~Sadovnichii, A.~M.~Stepin, V.~M.~Tikhomirov, A.~V.~Uglanov, A.~Yu.~Khrennikov, A.~M.~Chebotarev, E.~T.~Shavgulidze
\paper Oleg Georgievich Smolyanov (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 175--177
\mathnet{http://mi.mathnet.ru/umn9280}
\crossref{https://doi.org/10.4213/rm9280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503115}
\zmath{https://zbmath.org/?q=an:05586991}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..183B}
\elib{http://elibrary.ru/item.asp?id=20359377}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 183--185
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004611}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600021}


Linking options:
  • http://mi.mathnet.ru/eng/umn9280
  • https://doi.org/10.4213/rm9280
  • http://mi.mathnet.ru/eng/umn/v64/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1430
    Full text:240
    First page:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018